# SDR SWAA2024070106842

- Difficulty date: June 28, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 57,790 hours, 31,704 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1EA OUTSIDE EMERGENCY LIGHT L/H SIDE AFT OF WHEEL WELL INOP.   REMOVED AND REPLACED PER [AMM 33-51-04-960-802-NG (SLIDE/OVERWING LIGHT - LIGHT ASSEMBLY REPLACEMENT - PERMANENT)]
